We prove a "hidden"regularity result for weak solutions of time fractional diffusion-wave equations where the Caputo fractional derivative is of order α ϵ (1, 2). To establish such result we analyse the regularity properties of the weak solutions in suitable interpolation spaces.

Fractional diffusion-wave equations: hidden regularity for weak solutions / Loreti, P.; Sforza, D.. - In: FRACTIONAL CALCULUS & APPLIED ANALYSIS. - ISSN 1311-0454. - 24:4(2021), pp. 1015-1034. [10.1515/fca-2021-0044]

Fractional diffusion-wave equations: hidden regularity for weak solutions

Loreti P.;Sforza D.
2021

Abstract

We prove a "hidden"regularity result for weak solutions of time fractional diffusion-wave equations where the Caputo fractional derivative is of order α ϵ (1, 2). To establish such result we analyse the regularity properties of the weak solutions in suitable interpolation spaces.
Caputo fractional derivative; fractional diffusion-wave equations; hidden regularity; phrases; Riemann-Liouville fractional integral
01 Pubblicazione su rivista::01a Articolo in rivista
Fractional diffusion-wave equations: hidden regularity for weak solutions / Loreti, P.; Sforza, D.. - In: FRACTIONAL CALCULUS & APPLIED ANALYSIS. - ISSN 1311-0454. - 24:4(2021), pp. 1015-1034. [10.1515/fca-2021-0044]
File allegati a questo prodotto
File Dimensione Formato  
Loreti_fractional_2021.pdf

solo gestori archivio

Tipologia: Versione editoriale (versione pubblicata con il layout dell'editore)
Licenza: Tutti i diritti riservati (All rights reserved)
Dimensione 297.13 kB
Formato Adobe PDF
297.13 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11573/1582742
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 2
social impact